| Catalog Number |
0116322 |
| Medical Device Problem Code |
Expiration Date Error (2528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, an expired 3dmax mid was inadvertently implanted into the patient.The expiration date is located on multiple layers of the packaging.This event is confirmed as a use related error, with no malfunction of the device.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units released for distribution in august 2020.
Event or Problem Description
As reported, during a robotic inguinal hernia repair procedure on (b)(6) 2022, a bard/davol 3dmax mid mesh which expired on 28-apr-2022 was implanted in a patient.It was reported that the mesh has been left implanted and the patient has not received any additional medical/surgical treatment.There was no reported patient injury.